MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO. TRI-CAM INTERNAL IMPLANT; DENTAL IMPLANT

ACE SURGICAL SUPPLY CO. TRI-CAM INTERNAL IMPLANT; DENTAL IMPLANT
Model Number 303510
Medical Device Problem Codes Failure to Osseointegrate (1863); Osseointegration Problem (3003); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Osseointegration failure.

Brand Name
TRI-CAM INTERNAL IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL SUPPLY CO.
1034 pearl street
brockton MA 02301
Manufacturer Contact
james weatherby
1034 pearl street
brockton, MA 02301
8004413100
MDR Report Key17219335
Report Number1287163-2023-54040
Device Sequence Number6185865
Product Code DZE
UDI-Device Identifier00614950005178
UDI-Public00614950005178
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number303510
Device Catalogue Number303510
Device Lot Number21010028
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexMale